It’s been a great start to Term 1 this year, everyone came back to music lessons remembering most or all of their skills and pieces, I am very impressed.
Tuesday 28 February
Tuesday 14 March
Pieces to practise:
Book 1 – Twinkle, Lightly Row, Song of the Wind, O Come Little Children, Allegro, Perpetual Motion, Allegretto, Etude, Minuet 1
Book 2 – Chorus, Musette, The Two Grenadiers, Gavotte by Lully
Possums in the Roof – Night Sky, Bandicoot Boogie
For violin students in Books 1 and 2, on two Tuesday afternoons a term.
4.30 pm to 5.30 pm at Buda Garden Room, 42 Hunter St
Tuesday afternoon students will have their individual lesson on Thursday (or another mutually convenient time) instead of Tuesday, in one of those group lesson weeks (two for Perryn).
Suzuki Music Autumn Festival is on again, this year it is Thursday 20 to Sat 22 April (inclusive), closing date 26 Feb
If you can go, it is very worthwhile, please consider it, it will considerably boost progress. In order to encourage you, I offer a $50 discount on Term 1 fees to those who enrol for Autumn Festival.
I will probably be there teaching and taking professional development classes.
Lesson schedule (as at 16th Feb)
1.00 pm Parents’ class (30-45 mins fortnightly)
2.30 pm Ada
3.00 pm Gabrielle (60 mins fortnightly)
4.00 pm Gwen
4.45 pm Bibby from Week 6 (45 mins)
5.00 pm Perryn for 5 weeks
5.30 pm Paddy
6.00 pm Owen (60 mins fortnightly)
4.15 pm Alex
4.45 pm Isabelle
5.15 pm Dante
5.45 pm Perryn (from Week 7)
10.00 am Bob
11.30 am Elena
4.45 pm Elsie (45 mins)
5.30 pm Sebastian/Imelda (60 mins)
6.30 pm Kyle
7.00 pm Bibby (45 mins) for 5 weeks, possibly longer
In-person lessons can be replaced with Zoom online lessons whenever anyone (including me) has cold or flu symptoms, has Covid, or is a close contact. Please try to give 24 hours notice regarding a switch to Zoom. Please update Zoom and use a satisfactory external microphone for best-practice internet music lessons.
Term 1 starts Monday 30 January
Term 1 ends Thursday 6 April
No lessons Monday 13 March (Labour Day holiday)
Looking forward to enjoying the experience of making music together again!